MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 36MM ID GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Muscle Weakness/Atrophy (1967); Pain (1994); Synovitis (2094); Discomfort (2330); Insufficient Information (4580)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6), 164-01-14 - element-stem, collarless w/ha, std offset, sz 14.(b)(6), 170-36-00 - biolox delta femoral head 36mm od, +0mm.(b)(6), 180-01-54 - nv crown cup clstr hole 54mm group 2.
 
Event or Problem Description
As reported, approximately 4 years post op initial right tha, this 55 y/o male patient was revised.The patient presented to surgeons office with complaints of their total hip.The polyethylene hip liner implant was a gxl recalled liner showing wear on imaging.The patient was scheduled for a hip revision possible head and liner exchange.During the revision surgery, the femoral head was removed and the gxl recalled liner was removed.A new vitamin e xle hip liner was implanted along with a new femoral head implant.Patient was last known to be in stable condition following the event.Device is not returning - the implants were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear as specified in the hhe: combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely underlying cause for the revision due to early prosthesis wear reported is a combination of risk factors specified in the hhe.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
The following sections have corrected information: h6: health effect clinical code, type of investigation, investigation conclusions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 - health effect - clinical code.

Brand Name
NV GXL LINER LIPPED 36MM ID GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18110372
Report Number1038671-2023-02746
Device Sequence Number5556744
Product Code JDI
UDI-Device Identifier10885862207036
UDI-Public10885862207036
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2023
Device Catalogue Number132-36-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer03/04/2024
11/18/2024
03/21/2025
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date03/21/2024
12/11/2024
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1732-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age55 YR
Patient SexMale